# SDR CALA2014021090324

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 51,237 hours, 6,170 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS RT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GEN CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS  MESSAGE 01- LATCHED CLIMB MODE DEPENDENT, IDG RT FREQUENCY IS LOW, DB GCU RT.  REPLACED GCU IAW MM 24 -22-02 PG 401, NO HELP, MESSAGE PERSISTS.  REPLACED NR 2 ENG IDG IAW AMM 24-11-01 PG 401.
